Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 3, Pages 221-240
http://dx.doi.org/10.1155/S1024123X01001624

Stability and stabilization of nonlinear systems and Takagi-Sugeno's fuzzy models

Lail Upresa 8021 CNRS, Ecole Centrale De Lille, BP48, Cité Scientifique, Villeneuve D'Ascq 59651, France

Received 15 August 2000; Revised 10 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yann Blanco, Wilfrid Perruquetti, and Pierre Borne, “Stability and stabilization of nonlinear systems and Takagi-Sugeno's fuzzy models,” Mathematical Problems in Engineering, vol. 7, no. 3, pp. 221-240, 2001. https://doi.org/10.1155/S1024123X01001624.